Citation Search Quick Search
  2025, Vol. 44 Issue (4): 959-976    DOI: 10.3724/1000-6915.jrme.2024.0571
Artiles Current Issue | Archive | Adv Search |
Limit equilibrium variational method for stability analysis of fractured rock slopes under generalized H-B strength criterion
DENG Dongping,XU Ruidong,PENG Yihang
(College of Civil Engineering,Central South University,Changsha,Hunan 410075,China)
Copyright © 2005-2015 Edited and Published by Editorial Office for Chinese Journal of Rock Mechanics and Engineering
Sponsored by : Chinese Society for Rock Mechanics and Engineering 
Published by : Science Press 
Address: Wuhan 430071, China  Tel: (027)87199250  Fax: (027)87199250  Email: rock@whrsm.ac.cn
DESIGNED BY: Beijing Magtech Science & Technolgy Development Co.,Ltd.
鄂公网安备 42010602003581号